Brown, Bryan W. and Douglas J. Hodgson (2007), "Semiparametric Efficiency Bounds in Dynamic Non-Linear Systems under Elliptical Symmetry." The Econometrics Journal, 10(1), 35-48.

We analyze semiparametric efficient estimation of non-linear simultaneous equation models in a time series context and derive a semiparametric efficiency bound for estimation of the parameters when the errors are i.i.d. from an unknown elliptically symmetric density. We derive the bound in the case of errors that are elliptically symmetric conditional on predetermined variables.